PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 43(57), pp. 125--130 (1988)
Some properties of the quasiasymptotic of Schwartz distributions part i: quasiasymptotic at $\pm\infty$
Stevan Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: Using the results for the quasiasymptotic at $+\infty$ of tempered distributions from $\Cal S'_+$ and the results from  we give several properties of the quasiasymptotic at $+\infty$ of Schwartz distributions.
Classification (MSC2000): 46F10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 8 Mar 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts